# SDR CALA9801202

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 448
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCHCRACK IN INTERCOSTAL IN FORWARD CARGO PIT AT STA 448, LONGERON 29R.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-5.
